# SDR SIMA20150113002

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,727 hours, 20,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12303165003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO RT FWD FUSELAGE I SKINS.  REPAIRED BIRD STRIKE DAMAGE TO RT FWD FUSELAGE I IAW ERS-EM-53MR-1014 PART B.  FWD FUSELAGE UPPER PN 145-50543-401.
